# SDR DL72L950420

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING NR 4 SLAT WAS FOUND WITH CRACKED LOWER SKIN AT INBD TRACK FAIRING.  REPAIRED PER MM 57-54-0 FIG 15.
